# SDR TWAA9817103

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47746
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .25 INCH CRACK INDICATION AT LONGERON 2R, STA 794.  REMOVED AND REPLACED CRACKED LONGERON SECTION PER SRM 53-02. CHECK-C 6-9-98 STL.
